# SDR SIMA200106501

- Difficulty date: March 6, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 44
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3528 - PASSENGER DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD IAW AMM.  (M)
